Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

Accutane rashes, is it what I have?

I think what I have is Accutane rashes, Im a 15 year old male and have been on Accutane for 3 months now, 40mg. Last week I saw these rashes forming on the inside of my forearms, I think it may be ringworm, last 2 days I've been applying antifungal cream twice daily. Does anyone have any pictures of an Accutane rash or anything, I don't know what I have and I'm really worried!

Share this post


Link to post
Share on other sites

I think what I have is Accutane rashes, Im a 15 year old male and have been on Accutane for 3 months now, 40mg. Last week I saw these rashes forming on the inside of my forearms, I think it may be ringworm, last 2 days I've been applying antifungal cream twice daily. Does anyone have any pictures of an Accutane rash or anything, I don't know what I have and I'm really worried!

I had a rash on my forearms. The derm gave me an Rx for hydrocortizone cream. It worked. He also said to make sure I moisturize every day. I do.

Share this post


Link to post
Share on other sites

It's Accutane - induced ezcema. Get an over the counter hydrocortisone cream like the kind they make for bug bites and put that on the patches until they seem like normal skin again. No more than a week. Then switch to a regular body lotion and keep using it to prevent them coming back.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×